# SDR SWAA2021040260065

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 43,431 hours, 25,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC DOOR HANDLE ON R2 BROKEN / DMA #0420540 ISTALLED NEW HANDLE IAW CMM 25-43-88 CL# 74180
